I have been on effexor xr for 1 year and am trying to come off. I am weaning myself slowly but have terrible headaches and dizziness. How long does this last. I can handle if if I know how long it will take.
I am going to cut back on 2 of my meds cymbalta and trazadone and I know I will have problems but, I am having problems anyway so I don't feel I have anything to lose hopefully I will feel better---Ilgy
Hey good luck effexor is one of the worst to try and get off. Depending how high your dose is tapper off really really slowly it took me 2 mths cos the withdrawls were horrendous. Hang in there if you have any questions please ask me i was on 450mg of effexor at one stage then when i finally weened off effexor, after vowing never to take effexor again i was put on zoloft but after 12 mths i got severly depressed i was put back on effexor. I have a few different ways you can tapper off if your interested. My doc told me how to and i tried his way then realised i ain't listening to him cos he has never taken it before he just going on what the drug company says and they are trying to make money so they won't say it is ******* hell to get off effexor. sorry if i making you stress over it I honestly know what your feeling. Depending on how long you want to take to ween off and whether your starting another medication depends on how long the withdrawls last. Hang in there though and I am here if you need anything you will feel better make sure you get your liver checked effexoris known to irritate the liver it has iritated mine but it's the most effective antidepressant for me.
Thinking of you x ings81x
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.